journal6 ›› 2005, Vol. 26 ›› Issue (1): 64-66.

• Key disciplines • Previous Articles     Next Articles

Some Sufficient Conditions for Nonsingular H-Matrices


  1. (1.Department of Mathematics,Xiangtan University,Xiangtan 411105,Hunan China;2.Department of Mathematics and Computer Science,Jishou University,Jishou 416000,Hunan China)
  • Online:2005-01-15 Published:2012-09-22

Abstract: Some new criteria for nonsingular H-matrices are given.Some related results are improved,the effectiveness of which is illustrated by some numerical examples.

Key words: nonsingular H-matrices, diagonal dominance, M-matrices

WeChat e-book chaoxing Mobile QQ